# SDR 371PA0022

- Difficulty date: June 3, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,706 hours, 25,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT ROW NR 1 ELEMENT BAD.  INSTALLED NEW LIGHT ELEMENT.
